advertisement
Question
Posted by: nn | 2008/06/02

Cellulite is hurting and turning blue

The past two years I have noticed that I have cellulite. It did not bother me til recently. All of a sudden I have cellulite running down my legs and now I am too scared to wear shorts. And what really bothers me is the past week the sides to my thighs my been sore. Kind of like a sharp ache. And I have noticed that my thighs have gone purple/blue where the pain is. Firtsly what can I do about these pains and bruise like marks? Also what do you suggest I use for the cellulite. I cannot afford to see a specialist nor can I afford the really expensive creams. What other options do I have

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear nn
Cellulite is nothing more than a specific kind of fat women (usually) tend to develop. To reduce this, you can try to lose a bit of weight if appropriate, drink enough (1.5l) water per day to reduce toxin build up, and massage the areas to increase blood flow in the superficial tissues. Most expensive treatments only help temporarily and cellulite returns as soon as you stop using it.
In a nutshell:
1. Watch your diet - avoid high fat and refined or preserved foods.
2. Incorporate fresh and natural foods into your diet.
3. Drink plenty of water to avoid dehydration.
4. Limit the consumption of caffeine and alcohol.
5. Get plenty of fiber.
6. Quit or cut down on smoking.
7. Avoid medications not necessary to health and well being.
8. Get plenty of exercise.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement